Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 8 From Reviews: 0

By Tuomas P. (fin-hels-ms


Conical square function estimates in UMD Banach spaces and applications to H ∞-functional calculi. (English summary) J. Anal. Math. 106 (2008), 317–351.1565-8538 This is a very nice paper dealing with UMD Banach spaces, γ-boundedness, the Kalton-Weis γ-spaces γ(H, X), defined for a Hilbert space H and a Banach space X, bisectorial operators and H ∞ functional calculus. The authors first introduce vector-valued analogues of the Coifman-Meyer-Stein tent spaces. Let n ≥ 1 be an integer and for any (x, t) ∈ R n+1 + = Rn × R+, let B(x, t) ⊂ Rn denote the Euclidean ball of center x and radius t. For any real α ≥ 1, let Jα: Cc(R n+

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.